RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 1, Pages 236–246 (Mi timm1511)  

Method of limiting differential inclusions for nonautonomous discontinuous systems with delay

I. A. Finogenko

Matrosov Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk

Abstract: Functional-differential equations $\dot {x}=f(t,\phi(\cdot))$ with piecewise continuous right-hand sides are studied. It is assumed that the sets $M$ of discontinuity points of the right-hand sides possess the boundedness property in contrast to being zero-measure sets, as in the case of differential equations without delay. This assumption is made largely because the domain of the function $f$ is infinite-dimensional. Solutions to the equations under consideration are understood in Filippov's sense. The main results are theorems on the asymptotic behavior of solutions formulated with the use of invariantly differentiable Lyapunov functionals with fixed-sign derivatives. Nonautonomous systems are difficult to deal with because $\omega$-limiting sets of their solutions do not possess invariance-type properties, whereas sets of zeros of derivatives of Lyapunov functionals may depend on the variable $t$ and extend beyond the space of variables $\phi(\cdot)$. For discontinuous nonautonomous systems, there arises the issue of constructing the limiting differential equations with the use of shifts $f^{\tau}(t+\tau,\phi(\cdot))$ of the function $f$. We introduce the notion of limiting differential inclusion without employing limit passages on sequences of shifts of discontinuous or multivalued mappings. The properties of such inclusions are studied. Invariance-type properties of $\omega$-limiting sets of solutions and analogs of LaSalle's invariance principle are established.

Keywords: limiting functional-differential inclusion, asymptotic behavior of solutions, Lyapunov's functional, invariance principle.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00505
Ministry of Education and Science of the Russian Federation -8081.2016.9


DOI: https://doi.org/10.21538/0134-4889-2018-24-1-236-246

Full text: PDF file (220 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 533.911.5
MSC: 34D05, 34K09
Received: 10.10.2017

Citation: I. A. Finogenko, “Method of limiting differential inclusions for nonautonomous discontinuous systems with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 1, 2018, 236–246

Citation in format AMSBIB
\Bibitem{Fin18}
\by I.~A.~Finogenko
\paper Method of limiting differential inclusions for nonautonomous discontinuous systems with delay
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 1
\pages 236--246
\mathnet{http://mi.mathnet.ru/timm1511}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-1-236-246}
\elib{http://elibrary.ru/item.asp?id=32604060}


Linking options:
  • http://mi.mathnet.ru/eng/timm1511
  • http://mi.mathnet.ru/eng/timm/v24/i1/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:69
    Full text:2
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019